hi dutchmom, thanks for your message to my inbox - check your forum inbox for my relpy:) I have been away a while due to my husbands illness, and wont be able to be on much on the forums in future, but will still try to peek a look every so often and reply occassionally.
i am sorry to hear you are still getting some symptoms, even though you are much improved generally. As you know it can take many months for the system to get right again, sounds like you are on the right track, just hang on in there. If you get anxiety, apart from taking B vits etc which will help generally, you can try Rescue Remedy - fantastic for anxiety, stress, panic attacks, shock, accidents anything like that - a few drops on the tongue every minute or so until you feel calmer will do the job. I would not be without it. It is completely safe, even for babies! I had my baby on it when he was 20 mins old because he had a difficult birth and i didnt want him to be too shocked. I was on it too, lots!! Please also check out my post below that i did for danielle, entitled Estrogen dominance - it lists many symptoms of too much estrogen (which mirena often causes, hence why the side effects can return after several months, post removal) or not enough progesterone, which mirena can also cause, as it can fool our system into thinking that we have enough, so our body stops making it. Anxiety, Depression and a host of other symptoms are listed there. Cutting out our environmental estrogens and encouraging our body to be healhier so it can produce our own progesterone appears to be the answer for most of us. If we have too much estrogen, the body can become saturated with it, and there is no room for progesterone to get a look in, thus making our problems even worse. Anyway, i do hope that your anxiety problems will continue to gradually decrease as your body begins to normalise. Nothing is fast or easy when mirena has been in our system, it takes time, patience and good healthy living to get our bodies back to normal, and as a last resort, natural progesterone cream, but not everyone needs that, so see how you go. good luck:) kabel xx